# SDR DALA2022052003504

- Difficulty date: May 16, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 136,177 hours, 19,822 cycles
- System (JASC): 5270 · Door Warning System
- Part: Housing
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 1R DOOR SLIDE LIGHT HOUSING DISLODGED. CORRECTIVE ACTION: RESECURED LIGHT HOUSING. NOW OP'S NORMAL. (8657468)
